CSpace
anewsufficientconditionforscircuitsingraphs
Zang WA(臧文安); Tian F(田丰)
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:3Pages:283
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45472
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zang WA,Tian F. anewsufficientconditionforscircuitsingraphs[J]. systemsscienceandmathematicalscience,1989,2(3):283.
APA 臧文安,&田丰.(1989).anewsufficientconditionforscircuitsingraphs.systemsscienceandmathematicalscience,2(3),283.
MLA 臧文安,et al."anewsufficientconditionforscircuitsingraphs".systemsscienceandmathematicalscience 2.3(1989):283.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[臧文安]'s Articles
[田丰]'s Articles
Baidu academic
Similar articles in Baidu academic
[臧文安]'s Articles
[田丰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[臧文安]'s Articles
[田丰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.